CSpace

Browse/Search Results:  1-10 of 187 Help

Selected(0)Clear Items/Page:    Sort:
Regularization by transport noises for 3D MHD equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2022, 页码: 20
Authors:  Luo, Dejun
Favorite  |  View/Download:76/0  |  Submit date:2023/02/07
magnetohydrodynamical equation  vorticity  well-posedness  regularization by noises  transport noise  
Time-domain PML analysis of a fluid-solid interaction problem above a rough surface 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2022, 页码: 18
Authors:  Wei, Changkun;  Yang, Jiaqing;  Zhang, Bo
Favorite  |  View/Download:86/0  |  Submit date:2023/02/07
acoustic wave equation  elastic wave equation  exponential convergence  perfectly matched layer  stability  unbounded rough surface  
Local Well-posedness of the Derivative Schrodinger Equation in Higher Dimension for Any Large Data 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2022, 卷号: 43, 期号: 6, 页码: 977-998
Authors:  Guo, Boling;  Huo, Zhaohui
Favorite  |  View/Download:72/0  |  Submit date:2023/02/07
Well-posedness  Derivative Schrodinger equation in higher dimension  Short-time X-s,X-b  Large initial data  
Boundary Stability Criterion for a Nonlinear Axially Moving Beam 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2022, 卷号: 67, 期号: 11, 页码: 5714-5729
Authors:  Cheng, Yi;  Wu, Yuhu;  Guo, Bao-Zhu
Favorite  |  View/Download:120/0  |  Submit date:2023/02/07
Mathematical models  Stability criteria  Structural beams  Vibrations  Strain  Numerical stability  Feedback control  Absolute stabilization  axially moving beam  boundary control  exponential stability  
Error estimates of H(div)-conforming method for nonstationary magnetohydrodynamic system 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2022, 卷号: 48, 期号: 5, 页码: 23
Authors:  Ding, Qianqian;  Mao, Shipeng;  Sun, Jiaao
Favorite  |  View/Download:81/0  |  Submit date:2023/02/07
Magnetohydrodynamics  Finite element method  H(div)-conforming element  Error analysis  Pressure-robust  
Optimal Control in a Bounded Domain for Wave Propagating in the Whole Space: Coupling Through Boundary Integral Equations 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 92, 期号: 3, 页码: 52
Authors:  Gong, Wei;  Li, Buyang;  Yang, Huanhuan
Favorite  |  View/Download:118/0  |  Submit date:2023/02/07
Wave equation  Unbounded domain  Boundary integral equation  Well-posedness  Convolution quadrature  Stability  Convergence  Error estimate  
GLOBAL WELL-POSEDNESS OF THE 3D NAVIER-STOKES EQUATIONS PERTURBED BY A DETERMINISTIC VECTOR FIELD 期刊论文
ANNALS OF APPLIED PROBABILITY, 2022, 卷号: 32, 期号: 4, 页码: 2568-2586
Authors:  Flandoli, Franco;  Hofmanova, Martina;  Luo, Dejun;  Nilssen, Torstein
Favorite  |  View/Download:118/0  |  Submit date:2023/02/07
3D Navier-Stokes equations  vorticity form  well-posedness  regularization by noise  Wong-Zakai principle  
GLOBAL EXISTENCE AND LARGE TIME BEHAVIOR OF THE QUANTUM BOLTZMANN EQUATION WITH SMALL RELATIVE ENTROPY 期刊论文
KINETIC AND RELATED MODELS, 2022, 页码: 45
Authors:  Wang, Yong;  Xiao, Changguo;  Zhang, Yinghui
Favorite  |  View/Download:84/0  |  Submit date:2023/02/07
Quantum Boltzmann equation  large amplitude initial data  global existence  fermions  bosons  large time behavior  
Linearization of nonlinear Fokker-Planck equations and applications 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 322, 页码: 1-37
Authors:  Ren, Panpan;  Roeckner, Michael;  Wang, Feng-Yu
Favorite  |  View/Download:90/0  |  Submit date:2023/02/07
Nonlinear Fokker-Planck equation  McKean-Vlasov stochastic differential equation  Diffusion process  Ergodicity  Feynman-Kac formula  

Maximal L-p-L-q regularity for two-phase fluid motion in the linearized Oberbeck-Boussinesq approximation

期刊论文

JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 322, 页码: 101-134
Authors:  Hao, Chengchun;  Zhang, Wei
Favorite  |  View/Download:87/0  |  Submit date:2023/02/07
Oberbeck-Boussinesq approximation  Free boundary problem  

Maximal L-p-L-q regularity

  Resolvent estimate